Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I noticed a small pimple on my cheek and I put some clesrisil rapid action cream on it, later on that night it started itching and I woke up this morning to 5 little pimples on my cheek. I NEVER have had acne here before *touches wood* so I’m assuming It is a reaction so I hope it’ll go away after a while. But if any of you guys think it could be acne spreading to my cheeks pls mention ASAP by I’ll need to sort it bc I’m so scared of getting acne on my cheeks like it’s the scariest thing I could imagine. I feel so sad and worthless with acne and I just don’t want it spreading is all. I’ve attached a photo of it so y’all can check it out. It still itches so bad and all around it is these small spots which I think is dermatitis due to the allergyimage.thumb.jpg.ca9b63721fab17a9424da357e94380b1.jpg

Link to comment
Share on other sites

It could be a sensitivity or an allergic reaction... the ingredients in clearisil... or any acne treatment aren't kind to your skin... and unfortunately, that can cause a break out where it touches you. I've had it happen before. I'd treat that area extra nice and put some cortizone on it. taking an alegra or something couldn't hurt either. Anything you can do to calm inflammation will only help zits look less angry. My Dr recommended eating tumeric and greens.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×